Extracted from FDA Adverse Event Reports for all drugs with the same active ingredients. To view the active ingredient report, please click here.
* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.
* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.
Tell us about your Experience with Pamelor
Thank you for sharing your experience with us!Share Your Experience
Forgot Your Password?
Register for a New Account
Druginformer Identified Side Effects: Nausea, Constipation, Palpitations, Diarrhoea, Drug ineffective, Dry mouth, Hallucination, Orthostatic hypotension, Withdrawal syndrome, Emotional distress
Posted By Anonymous in askapatient.com on September 16, 2009 @ 12:00 am
“... was severe, laxatives didn't work. Bowel movements became painful and bloody. Developed a fissure. Also, experienced terrible withdrawal while coming off (nausea, vivid/terrifying dreams/ insomnia, h...”
Druginformer Identified Side Effects: Dizziness, Palpitations, Drug ineffective, Dry mouth, Orthostatic hypotension
Posted By Anonymous in everydayhealth.com on November 11, 2005 @ 12:00 am
“... cigar Like many other things I've tried, this didn't help. In fact, it made me incredibly anxious and my headaches were worse. I had palpitations, orthostatic hypotension, dizziness, and dry mouth. ...”